Algorithms for nonlinear integer bicriterion problems

P. K. Eswaran, A. Ravindran, H. Moskowitz

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

Two algorithms to solve the nonlinear bicriterion integer mathematical programming (BIMP) problem are presented. One is a noninteractive procedure that generates the entire efficient set, and the second one is an interactive procedure that determines the best compromise solution of the decision maker (DM). A Tchebycheff norm related approach is used for generating the efficient points for the BIMP problem. An application of the interactive procedure for a quality control problem is also presented.

Original languageEnglish (US)
Pages (from-to)261-279
Number of pages19
JournalJournal of Optimization Theory and Applications
Volume63
Issue number2
DOIs
StatePublished - Nov 1 1989

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Algorithms for nonlinear integer bicriterion problems'. Together they form a unique fingerprint.

Cite this